Sur les espaces fonctionnels dont la source est le classifiant d'un groupe de Lie compact commutatif
Publications Mathématiques de l'IHÉS, Volume 89 (1999), pp. 127-177.
@article{PMIHES_1999__89__127_0,
     author = {Dehon, Fran\c{c}ois-Xavier and Lannes, Jean},
     title = {Sur les espaces fonctionnels dont la source est le classifiant d'un groupe de {Lie} compact commutatif},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {127--177},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {89},
     year = {1999},
     mrnumber = {1793415},
     zbl = {0967.55013},
     language = {fr},
     url = {http://www.numdam.org/item/PMIHES_1999__89__127_0/}
}
TY  - JOUR
AU  - Dehon, François-Xavier
AU  - Lannes, Jean
TI  - Sur les espaces fonctionnels dont la source est le classifiant d'un groupe de Lie compact commutatif
JO  - Publications Mathématiques de l'IHÉS
PY  - 1999
DA  - 1999///
SP  - 127
EP  - 177
VL  - 89
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1999__89__127_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=1793415
UR  - https://zbmath.org/?q=an%3A0967.55013
LA  - fr
ID  - PMIHES_1999__89__127_0
ER  - 
%0 Journal Article
%A Dehon, François-Xavier
%A Lannes, Jean
%T Sur les espaces fonctionnels dont la source est le classifiant d'un groupe de Lie compact commutatif
%J Publications Mathématiques de l'IHÉS
%D 1999
%P 127-177
%V 89
%I Institut des Hautes Études Scientifiques
%G fr
%F PMIHES_1999__89__127_0
Dehon, François-Xavier; Lannes, Jean. Sur les espaces fonctionnels dont la source est le classifiant d'un groupe de Lie compact commutatif. Publications Mathématiques de l'IHÉS, Volume 89 (1999), pp. 127-177. http://www.numdam.org/item/PMIHES_1999__89__127_0/

[Ad1] J. F. Adams, Stable Homotopy and Generalized Homology, University of Chicago Press, 1974. | Zbl

[Ad2] J. F. Adams, Maps between classifying spaces II, Invent. Math., 49 (1978), 1-65. | MR | Zbl

[Ad3] J. F. Adams, Lectures on Lie Groups, Mathematics Lecture Note Series, 1969. | MR | Zbl

[AM] J. F. Adams et Z. Mahmud, Maps between classifying spaces, Invent. Math., 35 (1976), 1-41. | MR | Zbl

[AS] M. F. Atiyah et G. B. Segal, Equivariant K-theory and completion, J. Diff. Geom., 3 (1969), 1-18. | MR | Zbl

[BC] E. H. Brown et A. H. Copeland, Homology analogue of Postnikov systems, Mich. Math. Journ. 6 (1959), 313-330. | MR | Zbl

[BCM] M. Bendersky, E. B. Curtis et H. R. Miller, The unstable Adams spectral sequence for generalized homology, Topology, 3 (1978), 229-248. | MR | Zbl

[BK] A. K. Bousfield et D. M. Kan, Homotopy limits, Completions, and Localizations, Springer LNM, 304, 1972. | MR | Zbl

[Bo] N. Bourbaki, Algèbre, chapitres 4 à 7, Masson 1981. | Zbl

[CF] Conner et Floyd, The relation of cobordism to K-theories, Springer LNM, 28, 1966. | MR | Zbl

[De] F.-X. Dehon, Espaces fonctionnels de source le classifiant de S1 et de but un espace sans p-torsion, Thèse, Paris 7 (1999).

[DMN] W. G. Dwyer, H. R. Miller et J. A. Neisendorfer, Fibrewise completion and unstable Adams spectral sequence, Israël J. Math., 66 (1989), 160-178. | MR | Zbl

[Dr] E. Dror Farjoun, Pro-nilpotent representation of homology types, Proc. Amer. Math. Soc., 38 (1973), 657-660. | MR | Zbl

[DS] E. Dror Farjoun et J. Smith, A Geometric Interpretation of Lannes' Functor T, Théorie de l'Homotopie, Astérisque, 191 (1990), 87-95. | MR | Zbl

[DW1] W. G. Dwyer et C. W. Wilkerson, Smith theory and the functor T, Comm. Math. Helv., 66 (1991), 1-17. | MR | Zbl

[DW2] W. G. Dwyer et C. W. Wilkerson, Homotopy fixed-point methods for Lie groups and finite loop spaces, Annals of Math., 139 (1994), 395-442. | MR | Zbl

[DZ] W. G. Dwyer et A. Zabrodsky, Maps between classifying spaces, Algebraic Topology, Barcelona 1986 (proceedings), Springer LNM, 1298 (1987), 106-119. | MR | Zbl

[KW] N. J. Kuhn et M. Winstead, On the torsion in the cohomology of certain mapping spaces, Topology, 35 (1996), 875-881. | MR | Zbl

[Hi] P. Hilton, Homotopy Theory and Duality, Notes on mathematics and its applications, 1965. | MR

[La1] J. Lannes, Sur la cohomologie modulo p des p-groupes abéliens élémentaires, Proc. Durham Symposium on Homotopy Theory 1985, London Math. Soc. LNS, 117, Camb. Univ. Press, 1987, 97-116. | MR | Zbl

[La2] J. Lannes, Sur les espaces fonctionnels dont la source est le classifiant d'un p-groupe abélien élémentaire, Publ. Math. IHES, 75 (1992), 135-244. | Numdam | MR | Zbl

[LZ1] J. Lannes et S. Zarati, Sur les U-injectifs, Ann. Scient. Ec. Norm. Sup., 19 (1986), 1-31. | Numdam | MR | Zbl

[LZ2] J. Lannes et S. Zarati, Théorie de Smith algébrique et classification des H*V - U-injectifs, Bull. Soc. Math. France, 123 (1995), 189-223. | Numdam | MR | Zbl

[Mi] H. R. Miller, The Sullivan conjecture on maps from classifying spaces, Annals of Math., 120 (1984), 39-87. | MR | Zbl

[Mo1] F. Morel, Quelques remarques sur la cohomologie modulo p des pro-p-espaces et les résultats de Jean Lannes concernant les espaces fonctionnels hom(BV, X), Ann. Scient. Ec. Norm. Sup., 26 (1993), 309-360. | Numdam | MR | Zbl

[Mo2] F. Morel, Ensembles profinis simpliciaux et interprétation géométrique du foncteur T, Bull. Soc. Math. France, 124 (1996), 347-373. | Numdam | MR | Zbl

[Not] D. Notbohm, Maps between classifying spaces, Math. Z., 207 (1991), 153-168. | MR | Zbl

[Nov] S. P. Novikov, The methods of algebraic topology from the viewpoint of cobordism theories, Math. USSR, Izv., 1 (1967), 827-913. | Zbl

[NS] D. Notbohm et L. Smith, Fake Lie groups and maximal tori I, Math. Ann., 288 (1990), 637-661. | MR | Zbl

[Sc] L. Schwartz, Unstable Modules over the Steenrod Algebra and Sullivan's Fixed Point Set Conjecture, University of Chicago Press, 1994. | MR | Zbl

[Sw] R. M. Switzer, Algebraic Topology - Homotopy and Homology, Grundlehren, 212 (1975). | MR | Zbl

[Wilk] C. W. Wilkerson, lambda-ring, binomial domains, and vector bundles over CP∞, Commun. Algebra, 10 (1982), 311-328. | MR | Zbl

[Wils] W. S. Wilson, The Ω-spectrum for Brown-Peterson cohomology, Part I, Comm. Math. Helv., 48 (1973), 45-55. | MR | Zbl